# SDR A6WA201141081

- Difficulty date: October 12, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON AFT SIDE OF BS 621 BULKHEAD AT BL 0 TOWARDS TOP IS CHAFED.  BLENDED DAMAGE ON VERTICAL STIFFENER AND FOUND TO BE WITHIN LIMITS.  MAX DEPTH O DAMAGE 0.009" MAX LENGTH OF DAMAGE 0.025 IN IAW REO 601R-53-61-1523.
